# SDR IPXA2024053135801

- Difficulty date: May 31, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 33,718 hours, 20,628 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Generator
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

LEFT GEN DRIVE EICAS MESSAGE DURING DECENT PHASE OF FLIGHT. COMPLIED WITH QRH PROCEDURE DEFERRED LH IDG PER MEL 24-00-1. C/W DMP. VERIFIED IDG DISCONNECTED WITH ENGINE RUN. PLACARD INSTALLED *** PIREP: ARRIVED AT THE AIRCRAFT COCKPIT AND SMELLED HEAVY ACETONE/NAIL POLISH REMOVER-LIKE FUMES ***
